# SDR SWAA2013060516787

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 53,887 hours, 43,532 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: NAS1399D4
- Condition: Broken
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEFLON NUTPLATE ATTACH STRIP BROKEN ON AFT EDGE OF WHERE NR 1 PYLON PANEL 57710L ATTACHES.  REPAIRED STRAP IAW EA.
